# SDR AALA201910289012

- Difficulty date: September 30, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 16,776 hours, 7,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320700
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON SILL AT FR68, S23R (L=1.600" W=0.850" D=0.060" CORRODED AREA). ACCOMPLISHED PERMANENT REPAIR ON LOWER SILL LOC ON FR68 AT LEVEL STR23RH IAW SRM 53-41-14-300-001.
